# SDR MASA20210722293

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 36,875 hours, 30,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320217
- Condition: Corroded
- Location: Bs 280 L/Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR CROSS BEAM CAP BETWEEN LBL 12 AND RBL 12 IS CORRODED| REPAIRED PER MHIRJ REO 690-53-11-1337
